# SDR SWAA2023081473344

- Difficulty date: June 30, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,737 hours, 37,813 cycles
- System (JASC): 2700 · Flight Control System
- Part: Balance Weight
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CORROSION ON BALANCE PANEL WEIGHT BAY 5 AT RT AILERON (2 EA) 2023-413221<[01] REPLACED BALANCE PANEL WEIGHT BAY 5 AT RT AILERON (2 EA) IAW B737-700S SRM 51-40-02-0G-0 AND AMM 20-50-11-910-801;[02] REPLACED BALANCE PANEL WEIGHT BAY 5 AT RT AILERON (2 EA) IAW B737-700S SRM 51-40-02-0G-0 AND AMM 20-50-11-910-801
